Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from severe UTI, pain in upper abdomen and back pain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you?
User :   hi
User :   I want some suggestion from you
Doctor :   ok
Doctor :   For Administrative and health purposes, Please fill these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No
User :   female, 36, service, married, yes
User :   I want suggestion for my mom
Doctor :   please go ahead
Doctor :   ok
User :   My mom had severe UTI from last Sunday. She was admitted to hospital last Tuesday
Doctor :   ok
User :   She had undergone IV treat ment for it
Doctor :   ok
User :   Now she the UTI problem is ok
Doctor :   ok
User :   But she is chronioc gastro patient for last 15 yeaRS
Doctor :   ok
Doctor :   does she have any other health problem
Doctor :   ok
User :   She is now at home
Doctor :   any diabetes, hypertension?
Doctor :   ok
User :   slight hypertension
Doctor :   ok
Doctor :   is she using regular anti hypertensives?
Doctor :   what is her age?
User :   she is suffering from severe gastro pain and pain in back
User :   she is 62
Doctor :   ok
Doctor :   what medications is she taking now?
User :   I am looking for suggestion for her
Doctor :   apart from the antihypertensives?
Doctor :   ok
User :   she has already taken her regular medicines
User :   others ok
Doctor :   is she taking any omez or pantocid
Doctor :   or any other antacid?
User :   today I am not able to copntact any gatroentrologist
Doctor :   ok
User :   she has taken omez 20 twice a day
Doctor :   what is her complaint precisely?
Doctor :   ok
User :   apart from that gastractive and famocid40
Doctor :   ok
Doctor :   what are her complaints now?
Doctor :   any burning sensation in her stomach?
User :   she is sufferring from pain in upper abdomen and back pain
Doctor :   ok
Doctor :   how are her stools?
Doctor :   is she having any loose stools?
User :   semi solid stool
Doctor :   ok
Doctor :   we can fix up an appointment with a gastro enterologist if you wish
User :   is it possible today?
Doctor :   no\
Doctor :   only tomorrow
Doctor :   if the pain is unbearable
Doctor :   its likely to be an emergency
User :   then...
Doctor :   and we suggest that you rush her to the casualty
User :   yes, what to do in that case?
Doctor :   we cannot help in emergencies
Doctor :   i suggest that you rush her to a casualty
User :   which gastro you can fix appoin tment?
Doctor :   ask her to take an antacid meanwhile
Doctor :   is her pain severe now?
Doctor :   is it unbearable?
User :   yes
Doctor :   then i suggest that you dont wait for an appointment
User :   which casuality will we go?
Doctor :   she probably needs emergency care
Doctor :   any one enarby
Doctor :   nearby
Doctor :   she may need i.v drugs
Doctor :   has she taken her omez dose today?
User :   yes
User :   can u suggest me any gastro entrologist?
Doctor :   today is sunday
Doctor :   you cant get a doctor
Doctor :   unless you go to the emergency department of any hospital
User :   yes, I want the appointment tomorrow morning
Doctor :   i urge you to take her to a casualty
Doctor :   for her own safety
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor